# SDR DALA2023072506025

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 103,200 hours, 14,474 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF GREATER THAN 100 KNOTS DUE TO AN E/E DOOR INDICATION. CORRECTIVE ACTION: CHECKED E/E DOOR + TRACKS + SENSOR, NO DAMAGE NOTED. PSEU FAULT 215 THRU 202, 196 THRU 194. TARGET TEST OK. REPLACED PROX SENSOR PER B767 AMM 52-71.
